# SDR AALA202309010010

- Difficulty date: August 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,995 hours, 36,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 COMPENSATION MECHANISM TORSION BAR BELL CRANK IS  OUT OF ADJUSTMENT. ADJUSTED COMPENSATION MECHANISM TORSION BAR BELL CRANK PER AMM 52-13-21.
